Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 5, Pages 453-468

Volterra equations with fractional stochastic integrals

Faculty of Science, Alexandria University, Alexandria, Egypt

Received 24 December 2003; Revised 6 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud M. El-Borai, Khairia El-Said El-Nadi, Osama L. Mostafa, and Hamdy M. Ahmed, “Volterra equations with fractional stochastic integrals,” Mathematical Problems in Engineering, vol. 2004, no. 5, pp. 453-468, 2004.